MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant name: (b)(6) medical center.Device is a combination product.It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that vessel perforation occurred.In (b)(6) 2017, patient's clinical status assessment indicated the patient's qualifying condition as stable angina and silent ischemia.The patient was referred for cardiac catheterization and index procedure was performed.The target lesion was located in the proximal left anterior descending artery (lad) with 80% stenosis and was 25.0mm long with a reference vessel diameter of 3.00mm.The lesion was treated with direct placement of a 3.00x28mm study stent.Following post dilatation, residual stenosis was 0%.Target lesion #2 was located in the distal left circumflex artery (lcx) with 80% stenosis and was 70mm long with a reference vessel diameter of 2.75mm.The lesion was treated with direct placement of a 2.75x12mm synergy ii stent, however, following stent deployment vessel perforation was noted.Following post dilatation, residual stenosis was 0%.On the same day, the patient was discharged on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that no vessel perforation occurred.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7204612
Report Number2134265-2017-13336
Device Sequence Number16404852
Product Code NIQ
UDI-Device Identifier08714729840046
UDI-Public08714729840046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2018
Device Model NumberH7493926012270
Device Catalogue Number39260-1227
Device Lot Number20705090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/26/2017
Supplement Date Received by Manufacturer01/19/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR